Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
L(2) PROJECTION IN BOUNDED-ERROR ESTIMATION
Autore:
KEESMAN KJ;
Indirizzi:
AGR UNIV WAGENINGEN,AGROTECHNION,DEPT AGR ENGN & PHYS,BOMENWEG4 6703 HD WAGENINGEN NETHERLANDS
Titolo Testata:
International journal of adaptive control and signal processing
fascicolo: 1, volume: 9, anno: 1995,
pagine: 71 - 85
SICI:
0890-6327(1995)9:1<71:LPIBE>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
SET MEMBERSHIP UNCERTAINTY; INTERVAL-ANALYSIS; PARAMETER BOUNDS; MODELS; IDENTIFICATION;
Keywords:
BOUNDED ERROR ESTIMATION; L(2) PROJECTION; INTERVAL CALCULUS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
23
Recensione:
Indirizzi per estratti:
Citazione:
K.J. Keesman, "L(2) PROJECTION IN BOUNDED-ERROR ESTIMATION", International journal of adaptive control and signal processing, 9(1), 1995, pp. 71-85

Abstract

The problem of parameter estimation from bounded-error data is considered. In particular, the possibilities of using an l(2) projection (least squares) procedure are explored. Exact as well as approximate (polytopic) outer-bounding solutions are proposed. The main properties anddifficulties in implementation of the l(2) projection procedures are discussed and illustrated. Since these methods appear to be computationally cumbersome when the number of measurements is large, a simpler (rectangular) characterization of the solution set, as a result of natural interval calculations, is proposed and discussed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/11/20 alle ore 00:51:03